Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 40, NWS Kansas City, MO

May 11, 2005Cooper County, Howard County, Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2005, 2:40 PM CDT for Cooper County, Howard County, Saline County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2005, 2:40 PM CDT (19:40 UTC)
Expired
May 11, 2005, 3:24 PM CDT
In force
44 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Cooper County, MO, Howard County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 121 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 11:45 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1968 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 111939
SVREAX
KSC005-MOC165-112030-
/O.NEW.KEAX.SV.W.0039.050511T1940Z-050511T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
240 PM CDT WED MAY 11 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI
  SOUTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS

* UNTIL 330 PM CDT

* AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BEAN LAKE...OR 8 MILES SOUTHEAST OF
  ATCHISON...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   DEARBORN BY 315 PM CDT.

THE TOWNS OF IATAN AND CAMDEN POINT ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR NORTHEAST KANSAS AND NORTHERN MISSOURI.

LAT...LON 3953 9511 3942 9512 3943 9475 3952 9476

$$

NRR
1 follow-up statement
000 
WWUS53 KEAX 112024
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
324 PM CDT WED MAY 11 2005

MOC053-089-195-112034-
/O.CAN.KEAX.SV.W.0040.000000T0000Z-050511T2030Z/
SALINE MO-HOWARD MO-COOPER MO-
324 PM CDT WED MAY 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COOPER...WESTERN
HOWARD AND SOUTHEASTERN SALINE COUNTIES HAS BEEN CANCELLED...

AT 320 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

LAT...LON 3894 9308 3893 9286 3924 9260 3926 9281
      3923 9292 3905 9304

$$

HUDSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:02 AM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, May 11, 11:02 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 AM CDT WED MAY 11 2005

.DISCUSSION...

UPDATE TO THE FORECAST THIS MORNING FOR THE CONVECTION THAT HAS
LINGERED ABOUT NORTHERN MISSOURI AND POPPED UP OVER EASTERN KANSAS.
SURFACE BOUNDARY FROM THE OVERNIGHT CONVECTION HAS PUSHED AS FAR
SOUTH AS A LINE FROM LEAVENWORTH TO CARROLLTON AND MOBERLY. THOUGHTS
ARE THAT AS THE LOW LEVEL JET BEGINS TO REFOCUS ACROSS CENTRAL AND
WESTERN KANSAS THAT THE CONVECTION ACROSS NORTHERN MISSOURI SHOULD
COME TO AN END. HOWEVER...THE CONVECTION ACROSS EASTERN KANSAS
MAY CONTINUE TO PERCOLATE AS A VORT MAX...CURRENTLY MOVING NORTHEAST
THROUGH CENTRAL KANSAS...MOVES INTO NORTHEAST KANSAS. 12Z TOPEKA
SOUNDING HAD A NICE CAP ON IT...BUT THE SURFACE BOUNDARY AND VORT
MAX MIGHT PROVIDE ENOUGH SURFACE CONVERGENCE AND CAP EROSION TO
ALLOW A CHANCE OF STORMS TO PERSIST THROUGH THE AFTERNOON HOURS.
THEREFORE...I HAVE BROUGHT A CHANCE OF THUNDERSTORMS AS FAR SOUTH AS
THE MISSOURI RIVER. POINTS SOUTH OF THE RIVER SHOULD STAY STORM FREE
UNTIL MAYBE THIS NIGHT WHEN THE LOW LEVEL JET MOVES INTO THE
VICINITY.

CUTTER

&&

.PREV DISCUSSION...

710 AM...
FIRST OUTFLOW BOUNDARY HAS APPEARS TO BE WASHING OUT NEAR THE MO
RIVER. A SECOND OUTFLOW BOUNDARY HAS SURGED SOUTH INTO NORTHEAST KS
AND INTO THE STJ AREA WITH ELEVATED CONVECTION FORMING ALONG IT.
WILL NEED TO ADJUST THUNDER CHANCES A BIT FURTHER SOUTH TO ACCOUNT
FOR THIS. HAVE SOME NEW CONCERNS THAT THIS SECOND BOUNDARY WILL
REINFORCE THE COOLER AIRMASS ACROSS NORTHERN MO SO HAVE LOWERED MAX
TEMPERATURES BY A CATEGORY ACROSS THE NORTHERN 1/3 OF CWA. ALSO
NOTICED THE STRATOCU WHICH HAS FOLLOWED THE COOLER AIR SOUTH. 06Z
NAM SHOVED THE SECOND OUTFLOW BOUNDARY INTO SOUTHERN MO BY LATE
AFTERNOON AND CARRIED CONVECTION SOUTHWARD AS WELL. IF THIS DOES
OCCUR THEN FORECAST WILL NEED TO BE SCRUBBED WITH TEMPERATURES
LOWERED DRASTICALLY.

MJ

350 AM...
MAIN UPPER FEATURES OF LARGE CLOSED UPPER SYSTEM OVER THE
INTERMOUNTAIN REGION HANDLED FAIRLY WELL BY ETA/NAM/CANADIAN MODELS.
THE UPPER LOW IS PROGGED TO GRADUALLY LIFT NORTHEAST INTO THE
NORTHERN PLAINS AND MERGE WITH NORTHERN STREAM SHORTWAVE WHICH IS
PROGGED TO DROP SOUTHEAST INTO THE NORTHERN PLAINS ON FRIDAY. THIS
WILL RESULT IN A MORE POSITIVE TILTED UPPER TROUGH...AND SLOWER
FRONTAL MOVEMENT ON FRIDAY. OTHERWISE...MAIN MODEL PROBLEMS ARE THE
NUMEROUS CONVECTIVE FEEDBACK ISSUES NOTED IN THE GFS.

IN THE SHORT TERM PRIMARY PROBLEM IS HOW FAR SOUTH WILL OUTFLOW
BOUNDARY GENERATED BY LARGE MCS OVER IA GET. WEST SIDE OF COLD POOL
HAS SLOWED ITS SOUTHWARD PROGRESSION WITH MAIN PUSH ACROSS SOUTHERN
IA. VEERING 850MB WINDS HAS RESULTED IN CONTINUED ELEVATED
CONVECTION NORTH OF THIS OUTFLOW BOUNDARY. THINK NAM TOO FAR SOUTH
WITH OUTFLOW BOUNDARY BY 18Z TODAY. THINK BETTER BET IS FOR OUTFLOW
TO REACH A LINE FROM BETWEEN STJ AND MCI TO AROUND MOBERLY THIS
MORNING...THEN GRADUALLY WASH OUT THIS AFTERNOON. WILL GO WITH A
NARROW BAND OF LIKELY POPS ACROSS NORTHERN MO FOR THIS MORNING. HIGH
TEMPERATURES TODAY SOUTH OF WARM FRONT SHOULD BE SIMILAR TO
TUESDAYS. ALONG AND NORTH OF PRIMARY WARM FRONT TEMPERATURES WILL BE
A CHALLENGE. AIRMASS SOUTH OF WARM FRONT EXPECTED TO BECOME
MODERATELY UNSTABLE WITH MINIMAL CAP THIS AFTERNOON. WILL NEED TO
WATCH REMNANTS OF TX/OK PANHANDLE CONVECTION AS MVC ASSOCIATED WITH
THIS FEATURE COULD AID WITH RENEWED CONVECTION THIS AFTERNOON ALONG
WEST-EAST FRONTAL BOUNDARY.

THROUGH THURSDAY BEST BET FOR CONVECTION WILL BE ACROSS NORTHERN MO
AND EAST CENTRAL KS WHERE FRONTAL BOUNDARY RESIDES. THURSDAY SHOULD
SEE MORE CLOUDINESS WHICH WILL HOLD BACK TEMPERATURES SOUTH OF
FRONTAL BOUNDARY. WILL GO WITH LIKELY POPS ACROSS NORTHERN AND WEST
CENTRAL MO FOR THURSDAY NIGHT. CONVECTION WILL BE SLOW TO ADVANCE
EASTWARD DUE TO THE POSITIVELY TILTED UPPER TROUGH.

HIGH PRECIPITABLE WATER VALUES ACROSS NORTHERN AND WEST CENTRAL MO
TODAY THROUGH THURSDAY COULD RESULT IN REPEAT STORMINESS AND THUS
HEAVY RAINFALL. THURSDAY NIGHT AND FRIDAY COULD ALSO SEE SOME
TRAINING OF STORMS ACROSS MUCH OF CWA AS UPPER FLOW WILL BE NEARLY
PARALLEL TO EASTWARD MOVING COLD FRONT AND THUS CELLS WILL HAVE
MINIMAL EASTWARD MOVEMENT.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, May 11, 1:15 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 PM CDT WED MAY 11 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
115 PM CDT WED MAY 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEST TO EAST FRONTAL ALONG INTERSTATE 70 WILL BE THE FOCUS FOR
THUNDERSTORMS TODAY AND TONIGHT. WITH HIGH INSTABILITY AND GOOD SHEAR
ALONG THE BOUNDARY...THE STORMS THAT ARE ACTIVATING HAVE THE POTENTIAL TO
BECOME SEVERE. AREAS AT HIGHEST RISK OF SEEING SEVERE WEATHER THIS
AFTERNOON WILL BE ALONG AND NORTH OF A LINE FROM LEAVENWORTH EAST
THROUGH CARROLLTON AND SOUTH OF A LINE FROM MOUND CITY MISSOURI TO
TRENTON...WITH LARGE HAIL AND THE POSSIBILITY OF TORNADOS BEING THE
PRIMARY THREATS. LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY ALL OF THESE STORMS.

THIS ACTIVITY IS EXPECTED TO CONTINUE INTO THE EVENING AND OVERNIGHT
HOURS ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI...MAINLY NORTH
OF A ST JOSEPH TO MACON LINE. SOME OF THESE STORMS MAYBE SEVERE WITH
THE PRIMARY THREATS BEING FROM LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SAME WEATHER SYSTEM RESPONSIBLE FOR WEDNESDAYS WEATHER WILL
LINGER IN THE AREA THROUGH FRIDAY. A COLD FRONT WILL MOVE IN FROM THE
WEST ON THURSDAY. THIS FEATURE WILL BE SLOW MOVING. INITIALLY SEVERE
THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
ACROSS EXTREME EAST CENTRAL KANSAS AND NORTHWEST MISSOURI LATE
THURSDAY AFTERNOON AND EVENING. DUE TO THE SLOW MOVEMENT OF THE FRONT
AND INDIVIDUAL STORMS REPEATEDLY MOVING OVER THE SAME AREA...VERY
HEAVY RAINFALL IS POSSIBLE.

THE COLD FRONT WILL LINGER OVER THE REGION ON FRIDAY AND A REPEAT OF
SEVERE WEATHER AND HEAVY RAINS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE NEEDED NORTH INTERSTATE 70 FOR THE REMAINDER OF THIS
AFTERNOON AND EVENING. THURSDAY AFTERNOON AND EVENING STORM SPOTTERS
WILL LIKELY BE NEEDED OVER NORTHWEST AND WEST CENTRAL MISSOURI AND
EAST CENTRAL KANSAS...AND ON FRIDAY SPOTTERS MAY BE NEEDED OVER MOST
OF THE REGION.

CUTTER

In the hours before

Local storm report, May 11, 1:43 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             LEAVENWORTH             39.32N 94.92W
05/11/2005  1.75 INCH        LEAVENWORTH        KS   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL AT FORT LEAVENWORTH

0140 PM     HAIL             TRACY                   39.38N 94.79W
05/11/2005  1.00 INCH        PLATTE             MO   LAW ENFORCEMENT

&&

MJM
Local storm report, May 11, 2:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
203 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             5 NE PLATTE CITY        39.42N 94.71W
05/11/2005  1.75 INCH        PLATTE             MO   TRAINED SPOTTER

&&

MJM
Local storm report, May 11, 2:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
205 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             KEYTESVILLE             39.43N 92.94W
05/11/2005  1.50 INCH        CHARITON           MO   LAW ENFORCEMENT

&&

MJM
Local storm report, May 11, 2:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             4 SSE WESTON            39.36N 94.87W
05/11/2005  1.00 INCH        PLATTE             MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED NEAR BEVERLY

&&

MJM
Local storm report, May 11, 2:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             SMITHVILLE              39.38N 94.57W
05/11/2005  1.50 INCH        CLAY               MO   PUBLIC

            NEAR HOOVER ON B HIGHWAY

&&

HM
Local storm report, May 11, 2:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
237 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             KNOXVILLE               39.45N 94.02W
05/11/2005  0.25 INCH        RAY                MO   CO-OP OBSERVER

&&

HM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:52 AM CDTSevere Thunderstorm WarningEAXGentry, Worth32 min
May 11, 7:55 AM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry53 min
May 11, 8:34 AM CDTSevere Thunderstorm WarningEAXDaviess46 min
May 11, 9:13 AM CDTSevere Thunderstorm WarningEAXDaviess34 min
May 11, 9:17 AM CDTSevere Thunderstorm WarningEAXDaviess12 min
May 11, 9:39 AM CDTSevere Thunderstorm WarningEAXGrundy35 min
May 11, 9:54 AM CDTSevere Thunderstorm WarningEAXLivingston36 min
May 11, 11:23 AM CDTSevere Thunderstorm WarningEAXClinton, DeKalb43 min
May 11, 1:22 PM CDTSevere Thunderstorm WarningEAXChariton38 min
May 11, 1:22 PM CDTTornado WarningEAXPlatte23 min
May 11, 1:36 PM CDTTornado WarningEAXChariton, Saline40 min
May 11, 1:45 PM CDTTornado WarningEAXPlatte30 min
May 11, 1:53 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph52 min
May 11, 2:13 PM CDTTornado WarningEAXClay, Platte31 min
May 11, 2:17 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph43 min
May 11, 2:23 PM CDTSevere Thunderstorm WarningEAXClinton45 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningEAXPlatte42 min
May 11, 2:43 PM CDTSevere Thunderstorm WarningEAXClay13 min
May 11, 2:52 PM CDTSevere Thunderstorm WarningEAXCaldwell, Ray46 min
May 11, 3:13 PM CDTSevere Thunderstorm WarningEAXRay47 min
May 11, 3:14 PM CDTSevere Thunderstorm WarningEAXPlatte32 min
May 11, 3:43 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray33 min
May 11, 3:51 PM CDTSevere Thunderstorm WarningEAXPlatte39 min
May 11, 4:10 PM CDTFlash Flood WarningEAXClay, Platte6 hr
May 11, 4:19 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline41 min
May 11, 4:24 PM CDTSevere Thunderstorm WarningEAXJackson38 min
May 11, 4:37 PM CDTSevere Thunderstorm WarningEAXLafayette38 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningEAXCass, Jackson23 min
May 11, 4:56 PM CDTSevere Thunderstorm WarningEAXCarroll29 min
May 11, 5:02 PM CDTFlash Flood WarningEAXCarroll, Chariton, Howard, Randolph, Saline6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.